ON THE ASYMPTOTIC BEHAVIOUR OF SOLUTIONS OF CERTAIN FOURTH-ORDER ORDINARY DIFFERENTIAL EQUATIONS

Search this Article

Author(s)

    • SADEK A. I.
    • Mathematics Department, Faculty od Science, Assiut University

Journal

  • Mathematica japonicae

    Mathematica japonicae 45(3), 527-540, 1997-05-01

References:  3

Codes

  • NII Article ID (NAID)
    10008785975
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top